# SDR R61A201510140711

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 26,120 hours, 19,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Weak
- Location: Falshlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/O FLASHLIGHT WAS DIM.  MAINTENANCE R & R F/O FLASHLIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
